# SDR GAIA03033SP

- Difficulty date: July 19, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND MAIN CABIN FRAME BS 360 HAS WEB CRACKED AT STRINGER 16L FASI N/R 35753.  FABRICATED REPAIR DOUBLER FROM MATERIAL 7075-T6 .063 PO NR 9911488 DIM 3.5 INCH BY 4 INCH.  INSTALLED REPAIR IAW B727 SRM 51-40-2.  (M)
